Stabilization of the solution to a heat equation in the exterior of a sphere with boundary controlстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 16 ноября 2017 г.

Работа с статьей


[1] Gorshkov A. V. Stabilization of the solution to a heat equation in the exterior of a sphere with boundary control // Moscow University Mathematics Bulletin. — 2016. — Vol. 71, no. 5. — P. 173–184. The problem of boundary control stabilization of the solution to the heat equation defined in the exterior of a sphere is studied in the paper. The boundary control function stabilizing the solution to zero with the rate 1/t k is constructed for any k > 0. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть